Jump to ContentJump to Main Navigation
Show Summary Details
More options …

The B.E. Journal of Macroeconomics

Editor-in-Chief: Cavalcanti, Tiago / Kambourov, Gueorgui

Ed. by Abraham, Arpad / Carceles-Poveda , Eva / Debortoli, Davide / Lambertini, Luisa / Nimark, Kristoffer / Wang, Pengfei

2 Issues per year


IMPACT FACTOR 2016: 0.043
5-year IMPACT FACTOR: 0.376

CiteScore 2016: 0.36

SCImago Journal Rank (SJR) 2016: 0.312
Source Normalized Impact per Paper (SNIP) 2016: 0.272

Online
ISSN
1935-1690
See all formats and pricing
More options …

Sufficient Conditions for Finite Objective Functions in DSGE Models with Deterministic and Stochastic Trends

Martin M Andreasen
Published Online: 2010-06-30 | DOI: https://doi.org/10.2202/1935-1690.2104

It is well-established that the presence of deterministic and/or stochastic trends in DSGE models may imply that the agents' objective functions attain infinite values. This is the case even if the subjective discount factor is strictly less than one. Currently, sufficient conditions ensuring finiteness of the objective functions when deterministic and stochastic trends are included have not been derived. This paper derives such conditions.

Keywords: error distributions; moment generating functions; stochastic trends

About the article

Published Online: 2010-06-30


Citation Information: The B.E. Journal of Macroeconomics, Volume 10, Issue 1, ISSN (Online) 1935-1690, DOI: https://doi.org/10.2202/1935-1690.2104.

Export Citation

©2011 Walter de Gruyter GmbH & Co. KG, Berlin/Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in